# SDR RAIA0004011

- Difficulty date: April 15, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 11,236 hours, 9,886 cycles
- Propeller: Mcauly B5JFR36C1101
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 31056294
- Condition: Failed
- Location: Rt Engine
- Part time: 5,924 hours, 5,116 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 7102  -STL,  RT BETA CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE INSPECTED AND REPLACED RT BETA PRESSURE SWITCH.
